# SDR DL757021032

- Difficulty date: August 31, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 55,694 hours, 29,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N851212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR, THE LOWER SILL CHORD OF THE C1 DOOR OPENING WAS FOUND CORRODED.  THE LOWER SECTIONS WERE TEMPORARILY REMOVED TO ALLOW FOR SILL REPLACEMENT AND THEN SPLICED BACK WITH REPAIR DOUBLERS AND ANGLES PER ER/A 383631-14, REV A.
